Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 38, Number 3

All articles in this issue are freely accessible.

Continuity and summability for double Fourier series
J. J. Gergen and S. B. Littauer.
Trans. Amer. Math. Soc. 38 (1935), 401-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501818
On ideals in generalized quaternion algebras and Hermitian forms
Claiborne G. Latimer.
Trans. Amer. Math. Soc. 38 (1935), 436-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501819
The Diophantine equation $X^{2}-DY^{2}=Z^{M}$
Morgan Ward.
Trans. Amer. Math. Soc. 38 (1935), 447-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501820
Interpolation in regularly distributed points
John Curtiss.
Trans. Amer. Math. Soc. 38 (1935), 458-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501821
Abstract theory of inversion of finite series
Louis Weisner.
Trans. Amer. Math. Soc. 38 (1935), 474-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501822
Some properties of prime-power groups
Louis Weisner.
Trans. Amer. Math. Soc. 38 (1935), 485-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501823
General relations between Bernoulli, Euler, and allied polynomials
E. T. Bell.
Trans. Amer. Math. Soc. 38 (1935), 493-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501824
Algebraic characterizations in complex differential geometry
T. Y. Thomas.
Trans. Amer. Math. Soc. 38 (1935), 501-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501825
Maximal orders in rational cyclic algebras of odd prime degree
Ralph Hull.
Trans. Amer. Math. Soc. 38 (1935), 515-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501826
Carathéodory measure and a generalization of the Gauss-Green lemma
John F. Randolph.
Trans. Amer. Math. Soc. 38 (1935), 531-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501827
Existence theorems for double integral problems of the calculus of variations
E. J. McShane.
Trans. Amer. Math. Soc. 38 (1935), 549-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501828
The characterization of plane collineations in terms of homologous families of lines
Walter Prenowitz.
Trans. Amer. Math. Soc. 38 (1935), 564-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501829
Corrections to the paper: “Integration in general analysis” [Trans. Amer. Math. Soc. 37 (1935), no. 3, 441–453; 1501796]
Nelson Dunford.
Trans. Amer. Math. Soc. 38 (1935), 600-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501830